Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleCastelnuovo–Mumford regularity of initial ideals
Author(s) Le Tuan Hoa, Eero Hyry
TypeArticle in Journal
AbstractA bound is given for the Castelnuovo–Mumford regularity of initial ideals of a homogeneous ideal in a polynomial ring over an infinite field of any characteristic. The bound depends neither on term orders nor on the coordinates. If the ideal is perfect, then a much better bound is also provided.
KeywordsCastelnuovo–Mumford regularity, Initial ideal, Hilbert polynomial, Hilbert function
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717104000598
LanguageEnglish
JournalJournal of Symbolic Computation
Volume38
Number5
Pages1327 - 1341
Year2004
Edition0
Translation No
Refereed No
Webmaster